# SDR AALA202008239014

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M14112
- Condition: Out Of Tolerance
- Location: Pax Door
- Part time: 11,376 hours, 2,898 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF SLIDE COVER PASSENGER/CREW DOOR 831, FOUND THAT THERE IS NOT ENOUGH CLEARANCE BETWEEN DECORATIVE COVER AND FUSELAGE AT FWD GALLEY AREA. REPLACED SLIDE RAFT AT PASSENGER/CREW DOOR.
